# SDR UIEA2022021100101

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 44,267 hours
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE MASK  IN GALLEY CABINET EXPIRED.( REMOVED AND REPLACED PORTABLE O2 BOTTLE MASK IAW B777 AMM 35-31-00. NO DEFECTS NOTED. )
